# SDR CALA2013101692109

- Difficulty date: September 27, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 80,032 hours, 23,972 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL MANIFOLD ASSEMBLY 344N2014-1 INSIDE 531BB WAS CRACKED.  REMOVED FUEL MANIFOLD ASSEMBLY 344N2014-1.  WELD REPAIRED FUEL MANIFOLD ASSEMBLY UNDER R & R 12429 IAW GPM 7-0-04-009.  INSTALLED FUEL MANIFOLD ASSEMBLY IAW AMM 28-21-05.  PRESSURE CHECKED GOOD.  FUEL LINE MADE FROM 6061T6.
